has anyone suffered BV in their first tri?

Discussion in 'Pregnancy - Second Trimester' started by trying4#1, Aug 26, 2009.

  1. trying4#1

    trying4#1 Well-Known Member

    Joined:
    Jun 18, 2009
    Messages:
    582
    Likes Received:
    0
    hiya

    has anyone suffered from bacterial vaginosis in their first tri?
     
  2. AimeeM

    AimeeM Mum to 3 Boys.

    Joined:
    Jan 21, 2009
    Messages:
    7,090
    Likes Received:
    0
    I did in my last pregnancy. It is just a pretty harmless imbalance of the natural bacteria there. If you have seen the doc all will be fine.
     
  3. trying4#1

    trying4#1 Well-Known Member

    Joined:
    Jun 18, 2009
    Messages:
    582
    Likes Received:
    0
    hi

    did you find that the antibiotics caused bad stomach pains? i have been given tablets.
     
  4. AimeeM

    AimeeM Mum to 3 Boys.

    Joined:
    Jan 21, 2009
    Messages:
    7,090
    Likes Received:
    0
    I can't remember as it was 6 years ago but i don't think so. I would ring the doctor and ask them if i were you.
     
  5. Buffy71

    Buffy71 Mummy to Harriet!

    Joined:
    Apr 7, 2009
    Messages:
    4,954
    Likes Received:
    0
    I'd just like to add that it can get more serious if not treated properly - so if you are having severe tummy pains honey, get back on to your doctor for further advice.

    xx
     
  6. trying4#1

    trying4#1 Well-Known Member

    Joined:
    Jun 18, 2009
    Messages:
    582
    Likes Received:
    0
    thankyou buffy and aimee x

    it was my first time taking the tablets and they caused amazing pains. i upped my water intake cos i was weeing alot (i think mostly cos of the tablets) and hey presto, i dont have those issues now...just gotta wait for the course to finish now !
     
  7. jules22

    jules22 Preggers :)

    Joined:
    Apr 9, 2009
    Messages:
    645
    Likes Received:
    0
    I get BV all the time! I get it every couple of weeks. When I start cramping I know I have it. It can cause pre-term labor if you don't get treated. The pills are gross to get rid of it too!
     
  8. amerikiwi

    amerikiwi Mum of 2

    Joined:
    Feb 26, 2009
    Messages:
    1,382
    Likes Received:
    0
    Stomach pains or nausea? I was treated for BV a few days before we conceived and the tablets made me feel very sick to my stomach. Always good to check in with the doctor to be on the safe side.
     

Share This Page